Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on the semigroup of binary relations


Author: Jaw-ching Yang
Journal: Proc. Amer. Math. Soc. 22 (1969), 134-135
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1969-0241557-6
MathSciNet review: 0241557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Raney, A subdirect union representation for completely distributive complete lattices, Proc. Amer. Math. Soc. 4 (1953), 518-522. MR 0058568 (15:389e)
  • [2] K. A. Zaretskii, Regular elements of the semigroup of binary relations, Uspehi Mat. Nauk 17 (1962), 177-179. (Russian) MR 0139678 (25:3109)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241557-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society